New formulations for the Kissing Number Problem

Abstract : Determining the maximum number of $D$-dimensional spheres of radius $r$ that can be adjacent to a central sphere of radius $r$ is known as the Kissing Number Problem (KNP). The problem has been solved for 2, 3 and very recently for 4 dimensions. We present two nonlinear (nonconvex) mathematical programming models for the solution of the KNP. We solve the problem by using two stochastic global optimization methods: a Multi Level Single Linkage algorithm and a Variable Neighbourhood Search. We obtain numerical results for 2, 3 and 4 dimensions.
Type de document :
Article dans une revue
Discrete Applied Mathematics, Elsevier, 2007, 155 (4), pp.1837-1841
Liste complète des métadonnées

Littérature citée [14 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00123758
Contributeur : Leo Liberti <>
Soumis le : jeudi 11 janvier 2007 - 00:35:52
Dernière modification le : jeudi 10 mai 2018 - 01:38:38
Document(s) archivé(s) le : mardi 6 avril 2010 - 20:52:43

Fichier

kissing-dam.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : inria-00123758, version 1

Collections

Citation

Leo Liberti, Pietro Belotti, Sergei Kucherenko, Nelson Maculan. New formulations for the Kissing Number Problem. Discrete Applied Mathematics, Elsevier, 2007, 155 (4), pp.1837-1841. 〈inria-00123758〉

Partager

Métriques

Consultations de la notice

120

Téléchargements de fichiers

440